Related Questions

If I took only one Depo-Provera shot and missed the next one haven't got a period but I have been having unprotected sex did I ovulate yet?

Impossible to say. The return of ovulation after discontinuing Depo Provera (medroxyprogesterone) is hard to predict - typically it's longer to return the more injections you have received. It's impossible for me to say if you have ovulated yet. Read more...

I recently received the Depo-Provera shot after having a cyst found on my ovaries. I did have unprotected sex a day after the shot. I missed my period the la?

Depo shot. If you received the shot (150mcg) at the right time in your cycel - ie just as your period was starting - it should have protected you. That is the nice thing with the shot - its protective once its dosed. However, if you got the shot at any other time it might not work until your next cycle. The best thing to do is check a pregnancy test. Read more...

I recently received the Depo-Provera shot after having a cyst found on my ovaries. I did have unprotected sex a day after the shot. I missed my period the la?

Problem. I am a physician that does not like depo shots for most women. I did early but found a problem. Like you, they were not sure if their control was still in effect at the end of the cycle do to missed periods. You are concerned about early instead of 3 months but this was a real problem and resulted in frequent pregnancy tests. Read more...

Hi I haven't had a period since oct 2012. I had Depo-Provera pill injection im not on any contraceptives I had unprotected sex 17/02/14. When would I test plz?

2 weeks. It usually takes 2 weeks for a pregnancy test to become positive after conception. Sometimes it's earlier, but more often it's just a waste of time and money testing earlier. If you haven't had a period since going off the depo shot, then pregnancy is fairly unlikely, although not impossible. Read more...

I had unprotected sex a week after the Depo-Provera and my period been on every since... Help please?

The bleeding is not. Likely due to the intercourse, the depo can cause that on its own. That is unless you got an infection of the cervix. The depo bleeding is common at first and can be remedied but call your doc and be patient, it will improve over time. Good luck. Read more...